Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 48, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 21, 2023, 10:39 PM MDT for Elbert County, Colorado. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2023, 10:39 PM MDT (04:39 UTC)
- Expired
- Jun 22, 2023, 1:45 AM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Elbert County, CO
The radar
The Denver radar (KFTG), 60 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 12:31 AM MDT | RAIN 3.89 | 9 Nnw Simla, CO | Total between 9:54 PM and 12:30 AM. Still raining at the time of report. |
| Jun 22, 12:31 AM MDT | RAIN 3.89 | 9 Nnw Simla, CO | Total between 9:54 PM and 12:30 AM. Still raining at the time of report. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 363 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 433 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
349
WGUS55 KBOU 220439
FFWBOU
COC039-220745-
/O.NEW.KBOU.FF.W.0048.230622T0439Z-230622T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
1039 PM MDT Wed Jun 21 2023
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
Central Elbert County in east central Colorado...
* Until 145 AM MDT.
* At 1039 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Central Elbert County
This includes the following streams and drainages...
West Bijou Creek, Water Gulch, East Bijou Creek, Reed Springs
Creek, Middle Bijou Creek and Wilson Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3939 10425 3940 10402 3922 10402 3920 10421
3937 10426
FLASH FLOOD...RADAR INDICATED
$$
RPK1 follow-up statement
640
WGUS75 KBOU 220741
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
141 AM MDT Thu Jun 22 2023
COC039-220751-
/O.EXP.KBOU.FF.W.0048.000000T0000Z-230622T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Elbert CO-
141 AM MDT Thu Jun 22 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 145 AM MDT EARLY THIS MORNING
FOR CENTRAL ELBERT COUNTY...
The heavy rain has ended. Flash Flooding is no longer expected to
pose a threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 600 AM MDT for a portion of
northeast Colorado.
A Flood Watch remains in effect until 600 AM MDT for portions of
east central and northeast Colorado.
LAT...LON 3939 10425 3940 10402 3922 10402 3920 10421
3937 10426
$$
RPKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 10:32 PM MDT, 7 minutes earlier.
Area forecast discussion, Jun 21, 10:32 PM MDT, 7 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1032 PM MDT Wed Jun 21 2023 .UPDATE... Issued at 1016 PM MDT Wed Jun 21 2023 The forecast is performing well with only minor updates this evening. Convection began early this event, first along a boundary down the eastern plains in the early afternoon. Soon after, it began to fire off the mountains and Palmer Divide but most of those storms were relatively moderate. More serious convection then fired off outflow from that line along the plains as it worked west across the plains into the foothills. Storms have brought heavy rainfall, large hail, strong wind, and tornadoes. We have expired our Tornado Watch but extended our Severe Thunderstorm Watch until 4 AM MDT, though we removed our northern counties (Larimer, Weld, Broomfield). We maintain our Flood Watch for most of our plains south of the South Platte River, valid through 6 AM tomorrow morning. Storms are still producing heavy rainfall on already saturated soils, and will continue to cause excessive runoff and flooding impacts. We expired a few of our Flood Advisories, and intend to soon expire a few more, such that the only remaining Advisories should soon be for the South Platte River from Atwood east to the western edge of Sedgwick County. Hydrographs of observations and forecast put the expired portions below action stage. && .SHORT TERM...(This evening through Thursday) Issued at 328 PM MDT Wed Jun 21 2023 Northeast Colorado will remain between messy troughing to the northwest and ridging to the south, and there is another upper low over the Southeast. These features form an omega block over the CONUS, and the synoptic pattern is pretty well stalled over the continent. There is southwesterly flow aloft over Colorado. There is some 'early' convection along a boundary down the eastern plains and we have already issued our first warnings for the event. West of that boundary, some convection firing over the Palmer Divide and Front Range, but otherwise still waiting on the cap to break. Models seem to have a general agreement about breaking 21Z or just after; ACARS soundings show that we are still in the "loaded gun" scenario of having tremendous instability below a little cap of inhibition, and any forcing through that cap will result in severe convection. Outflow from the current convection over the eastern plains could easily be enough to start a cascade of convection across the forecast area. All hazards are possible with widespread storms through this evening. SPC has us in enhanced risk through this evening, mainly for hail but also tornadoes and gusts. We have already confirmed at least one tornado on the northeast plains. We have issued a Tornado Watch and a Severe Thunderstorm Watch which together cover most of our plains and even cover parts of the mountains east of the continental divide. Also, we maintain a Flood Watch for most of our plains south of the South Platte River from 6 PM this evening through 6 AM tomorrow morning, as we expect areas of heavy rainfall on already pretty saturated soils to cause excessive runoff and flooding. We maintain our remaining Flood Advisories for the South Platte and Cache La Poudre Rivers (basically from the western edge of Weld County east to the western edge of Sedgwick County, now with a little break just east of Greeley) and the Colorado River (between Willow Creek and Little Muddy Creek). Hydrographs of gauge observations show action stage for many of our points along the Advisory areas, and MBRFC and CBRFC forecast those conditions to persist. Tonight, partly cloudy over the high country and mostly cloudy over the plains, with scattered to widespread showers slowly exiting east. Low temperatures probably going to be sporadic and based on convection, but again generally 50s across the plains and 30s and 40s across the high country. Tomorrow, patchy fog and low clouds are possible in the morning, though it depends heavily on clearing and how much winds moderate. Some patchy fog is reasonable across the plains again, favoring the South Platte River Valley. Humidity will be much higher following precipitation this evening, and high temperatures should be a bit cooler, in the 70s across the plains and mostly 50s and 70s across the high country. Expect another round of scattered to widespread showers and storms to begin in the afternoon. There looks to be very similar (maybe even better) moisture in place, again plenty of instability and probably enough shear to support a few supercells. At the very least, locally heavy rainfall leading to excessive runoff and flooding impacts. .LONG TERM...(Thursday night through Wednesday) Issued at 328 PM MDT Wed Jun 21 2023 A shortwave will bring another round of scattered thunderstorms through Thursday night. Our upper levels shifts as the next trough axis pushes east into our region. Models are still uncertain in availability of moisture Friday but favorable instability values of MLCAPE at 600-700 J/kg reaching persist across the I-25 corridor to the plains. Model soundings indicate microburst potential displaying weak surface inversions and steep lapse rates near 7-8 C/km. With low levels still moist, will keep PoPs below 20 percent for most of the region with potential for isolated storms Friday. Additionally southwesterly winds increase near 35 mph mainly across Park County and the Palmer Divide. It is likely these winds will produce wind gusts up to -20-25 mph bringing near critical fire weather conditions to these areas depending on fuel status. Pressure gradients increase across northeastern Colorado on Saturday where strong wind gusts carry into Saturday afternoon for the mountains into the urban corridor. Expect breezy conditions up to 35-40 mph gusts through late Saturday afternoon. 500-700mb level become drier this weekend. Skies remain mostly sunny Saturday and Sunday afternoon. Temperatures begin to increase near normal as the urban corridor and plains reaching the low to mid 80s. Mountains and valleys will trend near the upper 50s to mid 60s this weekend. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1016 PM MDT Wed Jun 21 2023 Expect general VFR conditions with intermittent MVFR conditions with passing showers and storms through the evening, possibly into the night. Cloud bases are often below 6000 feet much of the evening and night. Storms are bringing heavy rainfall, hail, and variable gusts up to 40 knots (more commonly around 30 knots). We are currently forecasting storms to impact the area through about 09Z, then there may be low clouds and minor impacts to visibility. Winds should come around southerly by early morning, then back southeasterly for the afternoon. There will probably be scattered storms in the vicinity again by early afternoon. && .HYDROLOGY... Issued at 328 PM MDT Wed Jun 21 2023 We maintain our Flood Watch for most of our plains south of the South Platte River from 6 PM this evening through 6 AM tomorrow morning, as we expect areas of heavy rainfall on already pretty saturated soils to cause excessive runoff and flooding. There is a limited threat of flash flooding to burn areas east of the continental divide. We maintain our remaining Flood Advisories for the South Platte and Cache La Poudre Rivers (basically from the western edge of Weld County east to the western edge of Sedgwick County, now with a little break just east of Greeley) and the Colorado River (between Willow Creek and Little Muddy Creek). Hydrographs of gauge observations show action stage for many of our points along the Advisory areas, and MBRFC and CBRFC forecast those conditions to persist. There will be a limited threat of burn area flash flooding again tomorrow afternoon and evening, as another round of scattered to widespread showers may bring locally heavy rainfall. && .BOU WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 AM MDT Thursday for COZ041-045>047-049. && UPDATE...EJD SHORT TERM...EJD LONG TERM...AD AVIATION...EJD HYDROLOGY...AD/EJD
Hazardous weather outlook, Jun 21, 10:29 AM MDT, 12 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1029 AM MDT Wed Jun 21 2023 COZ030>051-221630- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1029 AM MDT Wed Jun 21 2023 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered to likely showers and thunderstorms are forecast today for much of the forecast area by late this afternoon continuing this evening and even later tonight further east over the plains. It is looking more likely that some of the storms will produce large hail, strong winds, heavy rainfall, and possibly tornadoes mainly over the plains and mainly during this evening. There is also a limited threat of flash flooding over the alpine burned areas through mid evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered showers and thunderstorms are possible Thursday with a chance for a few strong to severe storms on the plains with hail and gusty winds. There is a limited threat for flash flooding over the Cameron Peak burn area. Additionally, storms and showers may produce heavy rainfall causing poor drainage areas and saturated soils to flood across the plains Thursday. A warmer and drier pattern will begin late Friday into early next week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send reports of severe weather or flooding.
In the hours before
Local storm report, Jun 21, 5:01 PM MDT, 5 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
501 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM Hail 4 SE Stoneham 40.57N 103.63W
06/21/2023 M1.00 inch Weld CO Trained Spotter
&&
ADLocal storm report, Jun 21, 5:50 PM MDT, 4 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
550 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM Tornado 8 E Woodrow 40.00N 103.43W
06/21/2023 Washington CO Trained Spotter
&&
ADLocal storm report, Jun 21, 5:55 PM MDT, 4 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
555 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Tornado 4 E Willard 40.56N 103.41W
06/21/2023 Logan CO Law Enforcement
&&Local storm report, Jun 21, 6:24 PM MDT, 4 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
624 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM Flash Flood 3 ESE Pawnee Pass 40.62N 103.43W
06/21/2023 Logan CO 911 Call Center
County road 17 closed south of 14.
&&
GHLocal storm report, Jun 21, 7:08 PM MDT, 3 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
708 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM Hail 2 NE Thornton 39.91N 104.92W
06/21/2023 E1.00 inch Adams CO Public
Report from mPING: Quarter (1.00 in.).
0636 PM Hail 1 SSW Crescent Village 39.91N 105.34W
06/21/2023 E1.00 inch Jefferson CO Trained Spotter
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Jun 21, 8:22 PM MDT, 2 hours 17 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
822 PM MDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM Hail 10 SW Forder 38.59N 103.87W
06/21/2023 M2.00 inch Lincoln CO Storm Chaser
Report via SpotterNetwork.
0814 PM Hail 11 SW Forder 38.58N 103.87W
06/21/2023 M2.00 inch Lincoln CO Storm Chaser
Report via SpotterNetwork.
0741 PM Hail 5 E Laporte 40.63N 105.04W
06/21/2023 E1.00 inch Larimer CO Public
Report from mPING: Quarter (1.00 in.) Time
adjusted using radar estimation.
0741 PM Hail 1 SW Todd Creek 39.97N 104.89W
06/21/2023 E1.00 inch Adams CO Public
Report from mPING: Quarter (1.00 in.).
0736 PM Hail 2 N Fort Collins 40.58N 105.07W
06/21/2023 M1.00 inch Larimer CO Trained Spotter
Report via Twitter. Time and location
estimated.
0730 PM Hail 1 ENE Brookvale 39.64N 105.41W
06/21/2023 M1.00 inch Clear Creek CO Cocorahs
Report via CoCoRaHS observer. Up to 1 inch
hail, with average hail diameter near nickel
size. Damaged shingles.
0708 PM Hail 1 SW Todd Creek 39.97N 104.90W
06/21/2023 M1.00 inch Adams CO Trained Spotter
Largest hail stone found so far. Time
estimated from radar.
0654 PM Hail 2 NE Thornton 39.91N 104.92W
06/21/2023 E1.00 inch Adams CO Public
Report from mPING: Quarter (1.00 in.).
0636 PM Hail 1 SSW Crescent Village 39.91N 105.34W
06/21/2023 E1.00 inch Jefferson CO Trained Spotter
Report from mPING: Quarter (1.00 in.).
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:01 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 29 min |
| Jun 21, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 34 min |
| Jun 21, 6:19 PM MDT | Flash Flood Warning | BOU | Logan | 3 hr |
| Jun 21, 6:23 PM MDT | Tornado Warning | BOU | Logan | 22 min |
| Jun 21, 6:24 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 51 min |
| Jun 21, 6:26 PM MDT | Tornado Warning | BOU | Washington | 34 min |
| Jun 21, 6:47 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 43 min |
| Jun 21, 6:53 PM MDT | Tornado Warning | BOU | Washington | 37 min |
| Jun 21, 6:54 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 36 min |
| Jun 21, 7:18 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 27 min |
| Jun 21, 7:21 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek | 24 min |
| Jun 21, 7:26 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 34 min |
| Jun 21, 7:27 PM MDT | Flash Flood Warning | BOU | Morgan, Washington | 3 hr |
| Jun 21, 7:35 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 25 min |
| Jun 21, 7:36 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 39 min |
| Jun 21, 7:39 PM MDT | Tornado Warning | BOU | Washington | 15 min |
| Jun 21, 7:46 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Gilpin, Jefferson, Park | 44 min |
| Jun 21, 7:48 PM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| Jun 21, 7:53 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 37 min |
| Jun 21, 7:56 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 17 min |
| Jun 21, 8:02 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 28 min |
| Jun 21, 8:12 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 33 min |
| Jun 21, 8:17 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 28 min |
| Jun 21, 8:26 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 34 min |
| Jun 21, 8:28 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 32 min |
| Jun 21, 8:32 PM MDT | Areal Flood Advisory | BOU | Clear Creek, Park | 3 hr |
| Jun 21, 8:38 PM MDT | Flash Flood Warning | BOU | Washington | 3 hr |
| Jun 21, 8:40 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Jefferson | 50 min |
| Jun 21, 8:40 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 35 min |
| Jun 21, 8:43 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Jefferson | 32 min |
| Jun 21, 8:44 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 31 min |
| Jun 21, 8:48 PM MDT | Flash Flood Warning | BOU | Larimer | 85 min |
| Jun 21, 8:55 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 35 min |
| Jun 21, 8:57 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 14 min |
| Jun 21, 8:59 PM MDT | Flash Flood Warning | BOU | Lincoln | 3 hr |
| Jun 21, 9:04 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Jefferson | 26 min |
| Jun 21, 9:05 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 25 min |
| Jun 21, 9:10 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 19 min |
| Jun 21, 9:15 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 30 min |
| Jun 21, 9:17 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 28 min |
| Jun 21, 9:20 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Jefferson | 40 min |
| Jun 21, 9:21 PM MDT | Flash Flood Warning | BOU | Clear Creek | 3 hr |
| Jun 21, 9:27 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 33 min |
| Jun 21, 9:28 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Jefferson | 3 hr |
| Jun 21, 9:33 PM MDT | Areal Flood Warning | BOU | Logan | 6 hr |
| Jun 21, 9:39 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver | 36 min |
| Jun 21, 9:39 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 36 min |
| Jun 21, 9:44 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 46 min |
| Jun 21, 9:52 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 38 min |
| Jun 21, 9:53 PM MDT | Flash Flood Warning | BOU | Lincoln | 3 hr |
| Jun 21, 9:59 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 31 min |
| Jun 21, 10:07 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Denver | 3 hr |
| Jun 21, 10:10 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 35 min |
| Jun 21, 10:24 PM MDT | Areal Flood Warning | BOU | Morgan, Washington | 9 hr |
| Jun 21, 10:41 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 49 min |
| Jun 21, 11:27 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 33 min |
| Jun 21, 11:35 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 25 min |
| Jun 21, 11:41 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 34 min |
| Jun 21, 11:55 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 50 min |
| Jun 22, 12:13 AM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 32 min |
| Jun 22, 12:14 AM MDT | Areal Flood Warning | BOU | Adams | 6 hr |
| Jun 22, 12:39 AM MDT | Severe Thunderstorm Warning | BOU | Elbert | 14 min |
| Jun 22, 12:40 AM MDT | Flash Flood Warning | BOU | Lincoln | 3 hr |
| Jun 22, 12:48 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Elbert | 6 hr |
| Jun 22, 12:50 AM MDT | Areal Flood Advisory | BOU | Clear Creek, Jefferson, Park | 3 hr |
| Jun 22, 2:02 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Elbert, Morgan | 24 hr |
| Jun 22, 2:43 AM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 47 min |
| Jun 22, 3:12 AM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 3 hr |
| Jun 22, 7:24 AM MDT | Areal Flood Advisory | BOU | Morgan, Washington | 6 hr |
| Jun 22, 10:13 AM MDT | Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 6 more | 14 hr |
| Jun 22, 10:49 AM MDT | River Flood Advisory | BOU | Weld | 4 days |
| Jun 22, 10:52 AM MDT | River Flood Advisory | BOU | Morgan, Weld | 4 days |
| Jun 22, 1:35 PM MDT | Areal Flood Advisory | BOU | Logan | 17 hr |
| Jun 22, 1:40 PM MDT | Severe Thunderstorm Warning | BOU | Gilpin, Jefferson | 15 min |
| Jun 22, 2:15 PM MDT | Severe Thunderstorm Warning | BOU | Denver, Jefferson | 45 min |
| Jun 22, 2:45 PM MDT | Severe Thunderstorm Warning | BOU | Denver, Jefferson | 45 min |
| Jun 22, 3:01 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Jefferson | 44 min |
| Jun 22, 3:04 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 22 min |
| Jun 22, 3:09 PM MDT | Areal Flood Advisory | BOU | Gilpin, Jefferson | 3 hr |
| Jun 22, 3:15 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 45 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.